# SDR 0600966303

- Difficulty date: May 9, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 72,451 hours, 9,463 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Battery Pack
- Condition: No Test
- Location: Emergency
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND LEFT U/D DR. EMERGENCY BATTERY OK ANNUNCIATOR FAILED TEST.  TPE MAINTENANCE REMOVED AND REPLACED BATTERY PACK.  OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
